# SDR DALA2021031501461

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 66,931 hours, 30,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FRAME 16 LH SIDE UPPER FITTING HOLE POSITION #1 HAS A CRACK INDICATION. CORRECTIVE ACTION: REPAIED PER PRI 590581-14AD REV. 0, REV.1, REV. 2, AND REV. 3 AND ERA 590581-14AD REV. ORIGINAL. (1755438)
